# SDR AALA20021303

- Difficulty date: September 11, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, LEFT AND RIGHT AFT AUXILIARY EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED AFT AUXILIARY EMERGENCY EXIT BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
